MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 11607704
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 500ml braun bag, lot: j9l190, exp: 03/22, 0.9% sodium chloride injection.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that iv tubing spike broke off in iv bag when rn attempted to spike the iv bag.There was no patient harm.Although requested, patient demographics were not provided.
 
Additional Manufacturer Narrative
Section; b.5.(event description - patient/event information clarified).************************************************************************** the customer¿s report that the tubing spike broke off in iv bag was confirmed based on inspection it was observed that the drip chamber spike tip was broken off with the broken off spike tip piece lodged within the infusion bag port.The infusion bag port was not pierced fully.Further inspection of the damaged spike surface observed the breakage to be rough and uneven.The infusion bag's port opening was observed to very firm and rigid with minimal flexibility.This may have facilitated the observed breakage.Visual inspection observed the spike tip of the drip chamber was broken off and the broken off spike tip.No other obvious damage or issue was observed.The root cause of the external lateral force was not identified.
 
Event or Problem Description
It was reported that the iv tubing spike broke off in the iv bag when the nurse attempted to spike the iv bag.It was further confirmed during follow up, that there was no patient harm or impact as a result of this event.Patient demographics were requested but not provided.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9668126
Report Number9616066-2020-00234
Device Sequence Number16927788
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11607704
Device Catalogue Number11607704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: (B)(6) 2020.